# SDR CALA2013110692701

- Difficulty date: November 5, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 51,017 hours, 20,486 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Dome Nut
- Condition: Defective
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCREW STICKING OUT ON BELLY OF PLANE BY AC INLET.  PANEL 192KB & ONLY ONE FASTENER IS ISSUE, NOT NEAR LE OR CORNER.  REPLACED DOME NUT & FASTENER.
